Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 238, NWS Twin Cities, MN

August 13, 2010Chippewa County, Rusk County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 13, 2010, 7:14 PM CDT for Chippewa County, Rusk County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2010, 7:14 PM CDT (00:14 UTC)
Expired
Aug 13, 2010, 8:15 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chippewa County, WI, Rusk County, WI

The radar

The La Crosse radar (KARX), 174 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 7:30 PM CDTTSTM WND DMG1 W Cornell, WITREE DOWN ACROSS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 2:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WUUS53 KMPX 140014
SVRMPX
WIC017-107-140115-
/O.NEW.KMPX.SV.W.0238.100814T0014Z-100814T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
714 PM CDT FRI AUG 13 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUSK COUNTY IN NORTHWEST WISCONSIN...
  NORTHERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 815 PM CDT

* AT 712 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED 6 MILES NORTH OF HOLCOMBE...OR ABOUT 10
  MILES SOUTH OF LADYSMITH...AND MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  LADYSMITH...
  CONRATH...
  TONY...
  SHELDON...
  GLEN FLORA...
  HAWKINS...
  INGRAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4537 9068 4537 9091 4512 9092 4511 9147
      4564 9118 4564 9066 4538 9067
TIME...MOT...LOC 0014Z 267DEG 35KT 4532 9112
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
139 
WWUS53 KMPX 140041
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
741 PM CDT FRI AUG 13 2010

WIC017-107-140115-
/O.CON.KMPX.SV.W.0238.000000T0000Z-100814T0115Z/
RUSK WI-CHIPPEWA WI-
741 PM CDT FRI AUG 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHIPPEWA AND EASTERN RUSK COUNTIES UNTIL 815 PM CDT...

AT 740 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR JUMP RIVER...OR 20 MILES SOUTHEAST OF
LADYSMITH...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  HAWKINS....SHELDON...CORNELL...HOLCOMBE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4537 9068 4537 9091 4512 9092 4511 9147
      4530 9135 4539 9104 4564 9103 4564 9066
      4538 9067
TIME...MOT...LOC 0041Z 267DEG 35KT 4531 9075
WIND...HAIL 60MPH 0.88IN

$$
944 
WWUS53 KMPX 140106
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 PM CDT FRI AUG 13 2010

WIC017-107-140116-
/O.EXP.KMPX.SV.W.0238.000000T0000Z-100814T0115Z/
RUSK WI-CHIPPEWA WI-
806 PM CDT FRI AUG 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHIPPEWA AND EASTERN
RUSK COUNTIES WILL EXPIRE AT 815 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4537 9068 4537 9091 4512 9092 4511 9147
      4530 9135 4539 9104 4564 9103 4564 9066
      4538 9067
TIME...MOT...LOC 0106Z 267DEG 35KT 4529 9040

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:50 PM CDT, 24 minutes earlier.

Area forecast discussion, Aug 13, 6:50 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 PM CDT FRI AUG 13 2010

.AVIATION... /00Z TAF ISSUANCE/

THUNDERSTORMS MOVING EAST OF KRNH AND KMSP ATTM AHEAD OF PV
ANOMALY AND SURFACE TROUGH. KEAU WILL EXPERIENCE THUNDERSTORMS
WITH TORRENTIAL RAINS BETWEEN 14/01Z-14/03Z WITH LESS THAN MVFR
CONDITIONS. NORTHWEST TO NORTH WINDS AT THE REMAINDER OF THE TAF
SITES IN THE WAKE OF THE BOUNDARY ALONG WITH SCT CLOUDS. MAIN
CONCERN OVERNIGHT IS FOG/STRATUS DEVELOPMENT. LAMP GUIDANCE
SHOWING PRETTY HIGH POTENTIAL FOR FOG AND STRATUS AT KEAU AND
KRNH WHERE LITTLE RECOVERY WILL OCCUR IN THE WAKE OF THE STORMS
THIS EVENING. ALSO...KSTC SHOULD SEE LESS THAN MVFR CONDITIONS IN
FOG/STRATUS BETWEEN 14/09Z-14/13Z WHERE HEAVY RAIN FELL THIS
AFTERNOON AND THE WIND FIELD WILL BECOME LIGHT. ANOTHER
SURFACE/UPPER TROUGH WILL MOVE INTO WESTERN MN SATURDAY AFTERNOON
WITH SCT SHOWERS AND THUNDERSTORMS IMPACTING KAXN...KRWF AND KSTC
IN THE 14/18Z THROUGH 15/00Z PERIOD.

KMSP...AIRPORT NOW ON THE BACKSIDE OF THE SURFACE TROUGH WITH
NORTH WINDS IN PROGRESS. BELIEVE SHOWER/THUNDERSTORM ACTIVITY IS
OVER FOR THE EVENING. SURFACE WINDS WILL BACK OVERNIGHT TO THE
NORTHWEST AND SOME MVFR FOG IS EXPECTED DURING THE LATE
NIGHT/EARLY MORNING HOURS. SATURDAY WILL SEE WINDS BACK TO A
WESTERLY DIRECTION AS ANOTHER SURFACE/UPPER TROUGH APPROACH FROM
THE WEST. THIS WILL LIKELY CAUSE SCT SHOWERS/THUNDERSTORMS ACROSS
THE AIRPORT IN THE 14/21Z THROUGH 15/03Z TIME FRAME.

&&

.DISCUSSION... /ISSUED 133 PM CDT FRI AUG 13 2010/

ANOTHER BUSY DAY ACROSS THE FORECAST AREA... TRYING TO TIDY UP
FROM THE ACTIVE WEATHER OVER THE PAST 24 HOURS WHILE PREPARING
SOME MORE POTENTIAL ACTIVITY OVER THE UPCOMING 12 HOURS. LATEST
WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS SHOWING THE MAIN
UPPER TROUGH AND ASSOCIATED PV ANOMALY MOVING THROUGH THE EASTERN
DAKOTAS AT THE CURRENT TIME... WITH A LEADING PV FILAMENT
CURRENTLY EXTENDING NORTHEAST FROM SOUTHEAST SOUTH DAKOTA TOWARD
THE MINNESOTA ARROWHEAD. THE MAIN PV FEATURE/SHORTWAVE APPROACHING
THE WESTERN MINNESOTA BORDER LOOKS TO BE THE IMPETUS TO PUSH THE
SURFACE TROUGH/COOL FRONT THROUGH THE AREA THIS AFTERNOON AND
EVENING... AND IT SHOULD HELP GET MORE WIDESPREAD AND ORGANIZED
CONVECTION GOING AS IT MOVES INTO THE AREA OVER THE NEXT FEW
HOURS. UNTIL THEN... SCATTERED MAINLY ELEVATED CONVECTION LOOKS TO
PERSIST OVER THE AREA AS WEAK WARM ADVECTION HELPS TO SPARK A FEW
STORMS. EXPECT CONVECTION TO DEVELOP/ORGANIZE ALONG A NORTH-SOUTH
ORIENTATION OVER CENTRAL INTO SOUTH CENTRAL MINNESOTA BY MID
AFTERNOON... THEN TRANSITION EAST NORTHEASTWARD THROUGH THE
EVENING HOURS. HEAVY RAIN AND STRONG WINDS LOOK TO BE THE PRIMARY
THREATS... ALTHOUGH AN ISOLATED TORNADO IS STILL A POSSIBILITY...
MAINLY OVER SOUTH CENTRAL INTO PART OF EAST CENTRAL MINNESOTA
WHERE SURFACE BASED CIN MAY BE MINIMIZED. AT THE CURRENT TIME...
0-1KM SHEAR IS MINIMAL OVER MOST OF THE AREA... BUT IT MAY BECOME
ENHANCED A BIT AS THE UPPER WAVE APPROACHES. WITH FREEZING LEVELS
REMAINING HIGH... VERY LARGE HAIL DOES NOT APPEAR TO BE A
SIGNIFICANT THREAT... EXCEPT PERHAPS WITH ANY ROTATING STORMS
WHICH MANAGE TO FORM. HEAVY RAIN WILL CERTAINLY BE A POTENTIAL
ISSUE... SINCE MANY AREAS OF EAST CENTRAL AND SOUTH CENTRAL
MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN HAVE SEEN 2 TO 5
INCHES OF RAIN OVER THE PAST TWO DAYS. ANY ADDITIONAL RAINFALL
OVER PREVIOUSLY HARD HIT AREAS WILL EXACERBATE ANY LINGERING
FLOODING AND/OR QUICKLY LEAD TO NEW FLOODING.

FOR THE SHORT TERM THROUGH TONIGHT... FORECAST IS PRIMARILY BASED
ON A BLEND OF EXTRAPOLATION... THE HRRR... AND SREF GUIDANCE.
BEYOND TONIGHT THROUGH THE BALANCE OF THE SHORT TERM... WHEN THINGS
GENERALLY QUIET DOWN... USED A BLEND OF PERSISTENCE FROM THE
PREVIOUS FORECAST TOGETHER WITH THE GFS AND SREF. FOR THE EXTENDED
PERIOD... STUCK CLOSE TO HPC GUIDANCE... WHILE TRYING TO MINIMIZE
POPS AND NOT BLANKET TOO MANY PERIODS.

FRONTAL BOUNDARY AND UPPER TROUGH MOVE EAST THROUGH THE AREA
TONIGHT... TRANSITIONING THE HIGHER POPS FROM WEST TO EAST AS IT
DOES SO. ALTHOUGH THE INITIAL TROUGH/FRONT PASSES THROUGH
TONIGHT... WE DON/T GET A SECONDARY TROUGH PASSAGE UNTIL LATER ON
SATURDAY... WHICH LOOKS TO USHER IN THE DRIER BOUNDARY LAYER AIR
WE NEED TO FINALLY SCOUR OUT THE CHANCE OF PCPN. SO... WILL
INITIALLY LOWER POPS BEHIND TONIGHT/S FEATURE WHILE LINGERING SOME
OVER THE NORTH WHERE BETTER MID LEVEL LAPSE RATES REMAIN... THEN
WILL BRING SOME CHANCE POPS BACK ACROSS THE AREA SATURDAY
AFTERNOON AND EVENING WHILE THE SECONDARY FEATURE DRIVES THROUGH
THE STATE AND BRINGS MORE LEGITIMATELY COOL AND DRY AIR TO THE
AREA.

SURFACE RIDGING AND PREDOMINANTLY NORTHWEST UPPER FLOW LOOK TO BE
ANCHORED IN PLACE FROM SUNDAY INTO THE MIDDLE OF THE WEEK... WITH
MINIMAL RETURN FLOW ANTICIPATED. WILL GO WITH A DRY FORECAST FOR
THE ENTIRE AREA FROM SUNDAY THROUGH TUESDAY WITH THE EXPECTATION
THAT THE AIRMASS WILL BE SUFFICIENTLY DRY TO PRECLUDE THE
DEVELOPMENT OF ANY SHRA/TSRA DURING THE PASSAGE OF A FEW WEAK
SHORTWAVES THAT ARE PROGGED TO SWING THROUGH ON THE NORTHWEST
UPPER FLOW. BY TUESDAY NIGHT WE LOOK TO GET ON THE BACKSIDE OF THE
SURFACE RIDGE AND PERHAPS SEE ENOUGH MOISTURE RETURN FOR THE
DEVELOPMENT OF SOME PCPN. THIS INITIAL SURGE OF MOISTURE RETURN
LOOKS TO ABATE ON WEDNESDAY... BUT A MORE PERSISTENT PERIOD OF
MOISTURE RETURN ALONG WITH ZONAL UPPER FLOW IS PROGGED TO ARRIVE
LATE THURSDAY INTO FRIDAY... SO WILL BRING A CHANCE BACK ACROSS
THE ENTIRE AREA BY THAT TIME.

WITH NORTHWEST UPPER FLOW AND SURFACE RIDGING FOR MUCH OF THE
FORECAST BEYOND SATURDAY THE MAIN STORY WILL BE THE COOLER
TEMPERATURES... BOTH DAYTIME HIGHS AND OVERNIGHT LOWS... WITH
VALUES RUNNING NEAR OR A BIT BELOW NORMAL MOST OF THE WEEK.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR ANOKA-CARVER-
     CHISAGO-DAKOTA-FREEBORN-GOODHUE-HENNEPIN-ISANTI-LE SUEUR-
     RAMSEY-RICE-SCOTT-STEELE-WASECA-WASHINGTON.

WI...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR BARRON-CHIPPEWA-
     DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

&&

RAH/TRH
Hazardous weather outlook, Aug 13, 11:58 AM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1158 AM CDT FRI AUG 13 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1158 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE TROUGH WILL BE MOVING INTO MINNESOTA TODAY WITH
MORE SEVERE THUNDERSTORMS POSSIBLE. THE MAIN RISK OF SEVERE
THUNDERSTORMS WILL BE THIS AFTERNOON AND EARLY TONIGHT...
MAINLY BETWEEN 3 PM AND 10 PM. AREAS WHICH HAVE A POTENTIAL TO
SEE SEVERE WEATHER WILL BE PRIMARILY SOUTH AND EAST OF A LINE FROM
FAIRMONT THROUGH THE SOUTHERN TWIN CITIES METRO AREA TO
LADYSMITH... WITH THE GREATEST RISK SOUTH OF A LINE FROM MANKATO
THROUGH RED WING TO EAU CLAIRE. AN ISOLATED TORNADO IS POSSIBLE...
MAINLY SOUTH OF A LINE FROM FAIRMONT TO FARIBAULT... BUT THE
PRIMARY THREATS FROM STORMS WILL BE DAMAGING WINDS AND HEAVY RAIN.
THE HEAVY RAIN COULD EXACERBATE CURRENT HIGH WATER CONDITIONS AND
LEAD TO ADDITIONAL FLOODING... PARTICULARLY ALONG AND SOUTH OF A
LINE FROM NEW ULM THROUGH THE TWIN CITIES METRO AREA TO CHIPPEWA
FALLS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON SATURDAY AFTERNOON... BUT
SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN
ON TUESDAY NIGHT... AND FROM THURSDAY INTO FRIDAY... ALTHOUGH NO
ORGANIZED SEVERE WEATHER EVENTS APPEAR LIKELY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING
OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST MINNESOTA INTO WEST
CENTRAL WISCONSIN.

In the hours before

Local storm report, Aug 13, 6:14 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             8 SE HUDSON             44.88N 92.63W
08/13/2010  E0.75 INCH       ST. CROIX          WI   TRAINED SPOTTER

&&

DFC
Local storm report, Aug 13, 6:36 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
636 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     E MCKINLEY              45.57N 92.18W
08/13/2010                   POLK               WI   STORM CHASER

            NUMEROUS TREES DOWN...INCLUDING ONE PARTIALLY ON HIGHWAY
            48.

&&

TDK
Local storm report, Aug 13, 6:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     DRESSER                 45.36N 92.63W
08/13/2010                   POLK               WI   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN IN AND AROUND DRESSER.

&&

TDK
Local storm report, Aug 13, 6:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     DRESSER                 45.36N 92.63W
08/13/2010                   POLK               WI   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN IN AND AROUND DRESSER.

&&

TDK
Local storm report, Aug 13, 6:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             3 N HAMMOND             45.02N 92.44W
08/13/2010  M0.25 INCH       ST. CROIX          WI   TRAINED SPOTTER

&&

LRS
Special weather statement, Aug 13, 6:52 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
652 PM CDT FRI AUG 13 2010

WIZ014>016-023>027-140045-
BARRON-CHIPPEWA-DUNN-PEPIN-PIERCE-POLK-RUSK-ST. CROIX-
652 PM CDT FRI AUG 13 2010

AT 649 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF GLEN FLORA
TO 4 MILES NORTHWEST OF NEW AUBURN TO 5 MILES EAST OF GLENWOOD CITY
TO 5 MILES NORTHEAST OF PRESCOTT. THESE STORMS WERE MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH AND TORRENTIAL RAINS ARE
EXPECTED WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4537 9074 4537 9091 4528 9092 4495 9157
      4467 9189 4451 9219 4462 9254 4475 9276
      4500 9274 4562 9170 4563 9067 4540 9069
TIME...MOT...LOC 2351Z 306DEG 15KT 4559 9093 4525 9159
          4504 9207 4478 9269

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:48 PM CDTSpecial Weather StatementMPXChippewa, Dunn, Eau Claire, Pepin57 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.